# SDR ABXA010164

- Difficulty date: January 26, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,042 hours, 17,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1498205
- Condition: Cracked
- Location: Fuselage
- Part time: 60,042 hours, 17,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 WAS FOUND TO BE CRACKED AT STA 390L FRAME 481.  MAINTENANCE INSPECTED AND REPLACED THE STRINGER IAW B767 SRM.
